Thunderstorm Wind, Pulaski
- When
- July 22, 4:45 AM CST
- Where
- Pulaski County, Roland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.900, -92.483
Thunderstorm winds downed several trees along Highway 300.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 22, 3:00 AM CST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 AM CDT TUE JUL 22 2003 COLD FRONT SLOWLY MOVING INTO THE AREA. AREA OF STRONG THUNDERSTORMS MOVING SOUTHEAST ACROSS NORTHERN COUNTIES WHICH MAY HOLD TOGETHER GIVEN THE UNUSUALLY STRONG INSTABILITY IN PLACE. FIGURE ON MCS TO EXPAND ACROSS THE AREA THIS MORNING AND SLOWLY MOVE SOUTH. MODELS HINT AT MOST OF THE PRECIPITATION BEING OUT OF THE CWA BY 00Z WITH THE FRONT BEING OUT OF THE AREA SOONER THAN THAT. WENT WITH 70 PERCENT POPS ACROSS THE AREA THIS MORNING WITH POPS DECREASING FROM THE NORTH STARTING AT MIDDAY. WILL KEEP SMALL POPS IN THE SOUTH EARLY TONIGHT IN CASE THE FRONT OR MCS SLOW THEIR SPEED BUT WOULD NOT BE SURPRISED TO SEE ALL RAIN OUT OF THE CWA BY THEN. THREAT OF SEVERE WITH MOSTLY DAMAGING WIND WILL CONTINUE AT LEAST INTO THE AFTERNOON. UNUSUALLY STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH TONIGHT AND WEDNESDAY WHICH SHOULD RESULT IN CLEARING SKIES LATER TONIGHT THEN COOL MIN TEMPS. WILL GENERALLY FOLLOW MAV TEMPS. ADDED SOME POPS FROM SUNDAY ON AS A WEAK LOW PRESSURE AREA MOVES IN. .LZK...NONE
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUL 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY OVER MUCH OF THE STATE. A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTH THROUGH THE STATE TODAY...IN RESPONSE TO A COLD FRONT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH STRONG TO SEVERE WINDS...LARGE HAIL AND DANGEROUS LIGHTNING. LOCALIZED HEAVY RAINFALL WILL ALSO BE A CONCERN...AS SOME AREAS MAY SEE OVER TWO INCHES OF RAIN. THE RAIN CHANCES WILL END FROM NORTH TO SOUTH BY TONIGHT AS THE COLD FRONT MOVES SOUTH OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL FOLLOW THE COLD FRONT FOR WEDNESDAY...BRINGING DRIER AIR AND COOLER TEMPERATURES. HIGH PRESSURE WILL REMAIN IN CONTROL OF WEATHER IN ARKANSAS THROUGH THE END OF THE WEEK...WITH HIGH TEMPERATURES GRADUALLY RISING INTO THE UPPER 80S TO THE MID 90S. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS FOR THE BEGINNING OF NEXT WEEK...AS SOUTHERLY WINDS WILL BRING MOISTURE BACK INTO THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY ACROSS MUCH OF THE STATE. 58
The Little Rock radar (KLZK), 21 km away, was scanning. The volume nearest the first event began at 10:45 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed several trees along Highway 300.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329585.